# SDR SWIA200211023

- Difficulty date: July 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 1,755 hours, 1,354 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER FAULT STATUS MESSAGE AND, AFTER ENGINE START, SPOILERONS AND FAULT SPOILER CAUTION MESSAGE.  RESET SECU'S IAW FIM 27-61-00.
